# SDR SIMA990785

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFE ON RT NACELLE INBOARD OUTER SKIN PANEL.  BLENDED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED AN EXTERNAL DOUBLER .050 INCH THICK.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER, ATTACHED DOUBLER TO AIRCRAFT.  APPLIED SEALANT AROUND THE DOUBLER EDGE STEP AND RESTORED SURFACE FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1439 AND STANDARD SRM PROCEDURES.  AIRCRAFT RETURNED TO SERVICE.  (X)
